Advertisement

One — dimensional stochastic differential equations involving the local times of the unknown process

  • J. F. Le Gall
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 1095)

Keywords

Brownian Motion Limit Theorem Local Time Stochastic Differential Equation Weak Uniqueness 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    M.T. Barlow, E. Perkins: One-dimensional stochastic differential equations involving a singular increasing process. Preprint (1983).Google Scholar
  2. [2]
    J.M. Harrison, L.A. Shepp. On skew brownian motion. Annals of probability 9 (1981) p. 309–313.MathSciNetCrossRefzbMATHGoogle Scholar
  3. [3]
    J. Jacod. Calcul stochastique et problèmes de martingales. Lecture Notes in Mathematics 714. Springer Verlag Berlin 1979.zbMATHGoogle Scholar
  4. [4]
    J.F. Le Gall. Temps locaux et equations differentielles stochastiques. Seminaire de probabilités XVII. Lecture Notes in Mathematics 986 Springer Verlag Berlin 1983.Google Scholar
  5. [5]
    S. Nakao. On the pathwise uniqueness of solutions of one-dimensional stochastic differential equations. Osaka J. Math. 9 (1972) p. 513–518.MathSciNetzbMATHGoogle Scholar
  6. [6]
    Y. Okabe, A. Shimizu. On the pathwise uniqueness of solutions of stochastic differential equations. J. Math. Kyoto University 15 (1975) p. 455–466.MathSciNetzbMATHGoogle Scholar
  7. [7]
    W. Rosenkrantz. Limit theorems for solutions to a class of stochastic differential equations. Indiana University Math. J. 24 (1975) p. 613–625.MathSciNetCrossRefzbMATHGoogle Scholar
  8. [8]
    D.W. Stroock, S.R.S. Varadhan. Multidimensional diffusion processes. Springer Verlag Berlin 1979.zbMATHGoogle Scholar
  9. [9]
    D.W. Stroock, M. Yor. Some remarkable martingales. Seminaire de probabilités XV. Lecture Notes in Mathematics 850. Springer Verlag Berlin (1981).Google Scholar
  10. [10]
    J.B. Walsh. A diffusion with discontinuous local time. Astérisque 52–53 (1978) p. 37–45.Google Scholar
  11. [11]
    T. Yamada, S. Watanabe. On the uniqueness of solutions of stochastic differential equations. J. Math. Kyoto University II (1971) p. 155–167.MathSciNetzbMATHGoogle Scholar
  12. [12]
    M. Yor. Sur la continuité des temps locaux associés à certaines semimartingales. Astérisque 52–53 (1978) p. 23–35.Google Scholar

Copyright information

© Springer-Verlag 1984

Authors and Affiliations

  • J. F. Le Gall
    • 1
  1. 1.Laboratoire de ProbabilitésParis Cédex 05

Personalised recommendations